# SDR SWAA2024100834124

- Difficulty date: September 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT 'L' ANGLE CRACKED UNDER 'Z' CHANNEL AT STA 500C STG 23 LEFT SIDE<[01] REMOVED AND REPLACED NEW CLIP AT FWD CARGO COMPT UNDER 'Z' CHANNEL AT STA 500C STG 23 LEFT SIDE PER REF SRM 51-40-02-0G-0.;[02] CORRECTION TO STEP 1: REMOVED AND REPLACED NEW CLIP AT FWD CARGO COMPT UNDER 'Z' CHANNEL AT STA 500C STG 23 LEFT SIDE PER REF SRM 51-40-02-0G-0 AND DWG# 143A7505.;[03] CORRECTION TO STEP 1: REMOVED AND REPLACED NEW 'L ANGLE CLIP AT FWD CARGO COMPT UNDER ' CHANNEL AT STA 500C STG 23 LEFT SIDE PRE REF SRM-51-40-02-0G-0 AND DWG# 143A7505.;[04] VERIFIED CORRECTIVE ACTION.
